# SDR AALA202304189901

- Difficulty date: April 15, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 54,718 hours, 22,728 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AT DOOR CLOSURE, GATE AGENT NOTICED A LOOSE CHORD/STRAP DANGLING FROM BOTTOM OF L1 DOOR. MAINTENANCE STOWED L1 DOOR SLIDE BUSTLE LANYARD PER AMM 52-10-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
